sexologist-icon
Vaginal infection
Due to vigorous sexual activity last oct I felt a tingling feeling at end of urination,dr adviced me cansoft suppositry and canestrn cream also there was slight urine infection that was treated now ,but throbbing pain in clitoris after urinating remained that tym ,after two months same situation was there please advice
53 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Hithysh BM
General Physician 3 yrs exp Bangalore
Hello urethritis urinary tract infection should be ruled out consult obg specialist for further evaluation and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.